# SDR ASAA2015020110504

- Difficulty date: February 1, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 3,628 hours, 1,179 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LT ILLUMINATED AT FL 280. QRH PROCEDURES COMPLETED.  PACK LIGHT REMAINED ILLUMINATED.  ACFT GROUNDED.  COULD NOT DUPLICATE, NO HISTORY 90 DAYS. OPERATED RT PACK ON THE GROUND, ACCOMPLISHED ZONE TEMP CONTROL BITE, NO FAULTS FOUND.
